# SDR R61A201301160411

- Difficulty date: January 16, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 8,978 hours, 8,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85313723
- Condition: Burned
- Location: Fuselage
- Part time: 8,978 hours, 8,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED A BURN MARK ON THE SKIN ADJACENT TO THE FORWARD JACKING POINT LOCATED AT STATION X-39.0 AND BETWEEN STRINGERS 30S & 32S.  MAINTENANCE PERFORMED A MAJOR REPAIR IAW BOMBARDIER RD 8/4-53-5351.  FABRICATED REPAIR DOUBLER MADE FROM 0.063" 2024 CLAD T3, QQ-A-250/5 MATERIAL.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
